MAUDE Adverse Event Report: PHENOX LIMITED PORTAL STEERABLE HYDROPHILIC GUIDEWIRE; WIRE.GUIDE.CATHETHER.

PHENOX LIMITED PORTAL STEERABLE HYDROPHILIC GUIDEWIRE; WIRE.GUIDE.CATHETHER.
Model Number PORT-14-200-1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Initial event as reported: it was reported that a microguide 0.014 portal, was broken inside a vasco 10 microcatheter and became an intravascular foreign body in the cerebral arteries.The reason for treatment was cerebral embolization.Additional information was received on 30-jun-2025 as requested by the manufacturer: prior to the procedure, the entire guidewire was sufficiently hydrated in physiological solution in accordance with the device's instructions for use (ifu).The tip was shaped using the provided insertion tool before use.No damage, such as kinks, was noted on the guidewire before the procedure.The guidewire was not removed or reinserted during the procedure, and therefore was not re-examined or wiped with gauze at any point.The user did not experience resistance during either advancement or retraction of the guidewire.There was no advancement or withdrawal against resistance within the patient's anatomy, and the guidewire was not excessively rotated during navigation.The procedure was conducted under continuous fluoroscopic monitoring.An ancillary device, a vasco 10 microcatheter (balt), was used in conjunction with the guidewire.This microcatheter was hydrated before use, and no damage (e.G., kinks) was noted before or after its use.It is reported that the patient has no known pre-existing conditions or medical history that would have contributed to an unsuccessful device use.The guidewire fractured at the distal end, and intervention was required to retrieve the broken fragment.A balt catchview stent retriever was used successfully to extract the broken portion of the guidewire from the patient.The procedure was completed using a synchro microguidewire, and no further complications occurred after retrieval.It is reported that the patient remains stable following the event.

Brand Name
PORTAL STEERABLE HYDROPHILIC GUIDEWIRE
Common Device Name
WIRE.GUIDE.CATHETHER.
Manufacturer (Section D)
PHENOX LIMITED
kamrick court
ballybrit business park
galway, co.galway H91 X Y38
EI  H91 XY38
Manufacturer (Section G)
PHENOX LIMITED
kamrick court
ballybrit business park
galway, co.galway H91 X Y38
EI   H91 XY38
Manufacturer Contact
patricia akamnonu
kamrick court
ballybrit business park
galway, co.galway H91 X-Y38
EI   H91 XY38
MDR Report Key22383093
Report Number3013656790-2025-00001
Device Sequence Number12507235
Product Code DQX
UDI-Device Identifier05391530910040
UDI-Public(01)05391530910040(17)251125(10)8510542
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K191687
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/25/2025
Device Model NumberPORT-14-200-1
Device Catalogue NumberPORT-14-200-1
Device Lot Number8510542
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale